On some limit laws for perturbed empirical distribution functions

Manfred Denker, Madan L. Puri

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


In this note, we establish the convergence properties for a broad class of random variables of the form Sn = ∫Fn(Tn - s)νn(ds) where Tn is some random variable, Fn is an empirical distribution function based on an independent sample of size n, and νn is some measure.

Original languageEnglish (US)
Pages (from-to)317-321
Number of pages5
JournalStatistics and Probability Letters
Issue number4
StatePublished - Nov 11 1994

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'On some limit laws for perturbed empirical distribution functions'. Together they form a unique fingerprint.

Cite this